# SDR QXEA200501003

- Difficulty date: May 17, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 4,002 hours, 2,925 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Lt Wing Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLIGHT SPOILERS HAVE LOOSE FASTENERS, OUTBOARD AND INBOARD SIDES.  REPAIRED IAW CRJ 700 SRM 51-42-07-001-001-A01 AND SRM 51-25-01-00-001-A01.
